Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Injective hulls of $ C\sp*$ algebras


Author: Harry Gonshor
Journal: Trans. Amer. Math. Soc. 131 (1968), 315-322
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1968-0229053-7
MathSciNet review: 0229053
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henry B. Cohen, Injective envelopes of Banach spaces, Bull. Amer. Math. Soc. 70 (1964), 723-726. MR 0184060 (32:1536)
  • [2] A. M. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482-489. MR 0121775 (22:12509)
  • [3] M. Henriksen and M. Jerison, Minimal projective extensions of compact spaces, Duke Math. J. 32 (1965), 291-295. MR 0184197 (32:1670)
  • [4] J. R. Isbell, Injective envelopes of Banach spaces are rigidly attached, Bull. Amer. Math. Soc. 70 (1964), 727-729. MR 0184061 (32:1537)
  • [5] -, Six theorems about injective metric spaces, Comment. Math. Helv. 39 (1964), 65-76. MR 0182949 (32:431)
  • [6] J. Rainwater, A note on projective resolutions, Proc. Amer. Math. Soc. 10 (1959), 734-735. MR 0123290 (23:A618)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0229053-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society